# SDR P5CA9500260

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT THE BULKHEAD BS 1240, LBL 50.  CORROSION REMOVED PER BOEING SRM 51-10-01 WITHIN LIMITS PER SRM 53-10-01 (LEVEL 1).
